Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular spotting, on harmone tablets, scan reports no pregnancy. Suggestions?

hi doctor,im 24 yrs old.i marrid 3and 1/2 yrs.i dont have baby last LMP is April may i got bleeding in brownish a little amount on 16th.on 17th i have got bleeding a little again.after that i ask to the doctor about this and he said to me take the second day hormone tablet on 18th-23rd and come to the scan on 29th.after the scanning doctor said no any symptoms for the pregnancy. and i dint get good follicals in this time.after that i dint get any distcharg.on30th-4th i got spoting in brownish a little.on 5th of june i got a little bit large amount of spotting.can i be a pregnant? please help me.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The mild irregular spotting that you are having is likely to be due to hormonal disturbances. It is not likely to be due to pregnancy as there were no dominant follicles seen on the ultrasound scan. You can get your serum HCG evaluated to confirm this.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor